# SDR DXTA2025010801849

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 16,297 hours, 12,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE.   REPAIRED INSULATION BY BELLCRANK. OPS CHECK GOOD. IAW CE-560XL MM 52-10-00.
